# SDR CA970508003

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: #3 Position
- Part time: 8,463 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) #3 ENGINE WAS SHUTDOWN DUE TO LOSS OF OIL PRESSURE INDICATION. CAUTION LIGHT ILLUMINATED AND THE OIL PRESSURE INDICATED IN THE RED. PRIOR TO THIS THERE WAS A BRIEF OVERSPEED WARNING. UNABLE TO SUPPLY ADDITIONAL INFORMATION TO THE CAUSE AS THE ENGINE IS ON LOAN FROM AVCO LYCOMING AND WILL BE RETURNED AS IS.
